Alert archive / New Mexico / Flash Flood Warnings in 2018
Flash Flood Warning 18, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 5, 2018, 5:11 PM MDT for Colfax County, New Mexico. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2018, 5:11 PM MDT (23:11 UTC)
- Expired
- Jul 5, 2018, 8:15 PM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Colfax County, NM
The radar
The Pueblo radar (KPUX), 225 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 6:30 PM MDT | FLASH FLOOD | 5 Ese Ute Park, NM | MUD SLIDE OVER U.S. HIGHWAY 64 FROM UTE PARK BURN SCAR. ROAD CLOSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 79 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.2 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -239 J/kg
- Mixed-layer LCL
- 2321 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -53 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
176 WGUS55 KABQ 052311 FFWABQ NMC007-060115- /O.NEW.KABQ.FF.W.0018.180705T2311Z-180706T0115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Albuquerque NM 511 PM MDT THU JUL 5 2018 The National Weather Service in Albuquerque has issued a * Flash Flood Warning for... Southwestern Colfax County in northeastern New Mexico... * Until 715 PM MDT. * At 508 PM MDT, emergency management officials reported earlier thunderstorms had produced a debris flow over Highway 64 at Mile Markers 301 to 304. Thunderstorms have moved away from the area, but light showers will likely persist. * Some locations that will experience flooding include... Cimarron, Ute Park and Philmont Scout Ranch. This will impact the Ute Park fire burn scar including but not limited to Highway 64 from Ute Park to Cimarron, the Cimarron River and the Philmont Scout Ranch backcountry as well as Ute Park including Hummingbird Lane and Cimarron. PRECAUTIONARY/PREPAREDNESS ACTIONS... Runoff from rainfall will cause elevated water levels within vulnerable drainages in and downstream of the Ute Park burn area. && LAT...LON 3661 10488 3645 10487 3646 10515 3659 10515 $$
3 follow-up statements
826 WGUS75 KABQ 060004 FFSABQ Flash Flood Statement National Weather Service Albuquerque NM 604 PM MDT THU JUL 5 2018 NMC007-060115- /O.CON.KABQ.FF.W.0018.000000T0000Z-180706T0115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Colfax- 604 PM MDT THU JUL 5 2018 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM MDT FOR SOUTHWESTERN COLFAX COUNTY... At 558 PM MDT, emergency management reported flash flooding and debris flow over Highway 64 from mile markers 301 to 304. Highway 64 is now closed. The Emergency Manager reported flash flooding and debris flowing down the Cimarron River toward the town of Cimarron. He said hazardous flows have developed in other small streams as well. Please stay away from small streams and normally dry arroyos until the flood waters recede. Some locations that will experience flooding include... Cimarron, Ute Park and Philmont Scout Ranch. This will impact the Ute Park fire burn scar including but not limited to Highway 64 from Ute Park to Cimarron, the Cimarron River and the Philmont Scout Ranch backcountry as well as Ute Park including Hummingbird Lane and Cimarron. Some areas north of Highway 64 that will be impacted include State Road 204, Bear and Dean Canyons, Ponil Creek, and Turkey Creek. Some areas south of Highway 64 that will be impacted include Webster and Cimarroncito Reservoirs, Cimarroncito Creek, Vaca Pond, Deer Lake, Ute Gulch and Grouse and Sawmill Canyons. PRECAUTIONARY/PREPAREDNESS ACTIONS... Both localized and distant heavy rainfall will create sudden and dangerous flows in arroyos and over low water crossings. Runoff from rainfall will cause elevated water levels within vulnerable drainages in and downstream of the Ute Park Fire burn scar. && LAT...LON 3661 10488 3645 10487 3646 10515 3659 10515 $$ 44
573 WGUS55 KABQ 060108 FFWABQ NMC007-060215- /O.EXT.KABQ.FF.W.0018.000000T0000Z-180706T0215Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Albuquerque NM 708 PM MDT THU JUL 5 2018 The National Weather Service in Albuquerque has extended the * Flash Flood Warning for... Southwestern Colfax County in northeastern New Mexico... * Until 815 PM MDT. * At 704 PM MDT, emergency management officials reported flow building up towards Cimarron from the Ute Park burn scar. The public is urged to stay away from the area. Thunderstorms have moved away from the area, but occasional light rain will persist before sunset. * Some locations that will experience flooding include... Cimarron, Ute Park and Philmont Scout Ranch. This will impact the Ute Park fire burn scar including but not limited to Highway 64 from Ute Park to Cimarron, the Cimarron River and the Philmont Scout Ranch backcountry as well as Ute Park including Hummingbird Lane and Cimarron. PRECAUTIONARY/PREPAREDNESS ACTIONS... Both localized and distant heavy rainfall will create sudden and dangerous flows in arroyos and over low water crossings. Runoff from rainfall will cause elevated water levels within vulnerable drainages in and downstream of the Ute Park burn area. && LAT...LON 3661 10488 3645 10487 3646 10515 3659 10515 $$
726 WGUS75 KABQ 060217 FFSABQ Flash Flood Statement National Weather Service Albuquerque NM 817 PM MDT THU JUL 5 2018 NMC007-060227- /O.EXP.KABQ.FF.W.0018.000000T0000Z-180706T0215Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Colfax- 817 PM MDT THU JUL 5 2018 ...THE FLASH FLOOD WARNING FOR SOUTHWESTERN COLFAX COUNTY HAS EXPIRED... The heavy rain has ended. Flooding is no longer expected to pose a threat. Please continue to heed any remaining road closures. LAT...LON 3661 10488 3645 10487 3646 10515 3659 10515 $$ 28
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 3:29 PM MDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jul 5, 3:29 PM MDT, 1 hour 42 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 329 PM MDT Thu Jul 5 2018 .SYNOPSIS... Daily rounds of wetting showers and thunderstorms are expected for the next 7 days, since the subtropical ridge of high pressure finally shifted north of New Mexico. As is typical with the monsoon, western and north central areas will generally be favored for the best coverage of showers and thunderstorms, where the mountains should generally receive between 1 and 2 inches of rain over the next week. Coverage of storms should be less over central areas, and even less across the east in general. However, an easterly wave passing south of New Mexico should produce better coverage of storms over central and eastern areas late Sunday and Sunday night. Another uptick in the coverage of storms will be possible Wednesday and Wednesday night, and perhaps into Thursday, as a disturbance embedded in the periphery of the ridge crosses New Mexico from the northeast. With all the moisture and cloud cover in place high temperatures will generally vary from a few to several degrees below normal each afternoon, while morning low temperatures vary from a few to around 5 degrees above normal. && .DISCUSSION... While the western and northern mountains have a good chance of 1 to 2 inches of rain over the next week, precipitation amounts across central areas should vary from 0.25 to 1 inch, with up to a half inch possible across the eastern plains. Of course, locally heavier amounts will be possible. There will also be a risk of flash flooding below burn scars mainly during the afternoons and evenings. The GFS and ECMWF are in fairly good agreement on the position of the subtropical ridge axis until late next week when they differ some on the strength and timing of another easterly wave that will approach NM from the east. 44 && .FIRE WEATHER... Monsoon moisture is now in place across New Mexico with showers and storms already producing locally heavy rainfall today. Steering flow will force storms off to the west today and Friday then southwest on Saturday. The threat for burn scar flash flooding will continue over the weekend for the northern and western high terrain. Temperatures will remain near to slightly below normal for much of the state with this pattern along with very good to excellent humidity recoveries every night. A slight downtick in storm coverage is expected Sunday and Monday with a focus more over the western half of the state. An even more significant surge of moisture is possible by the middle of next week. Each additional round of locally heavy rainfall over the state will exacerbate the flash flood threat and significantly lower the wildland fire risk through next week. && 42 Guyer && .AVIATION... 18Z TAF CYCLE TSRA has already begun developing over a large portion of the region today. Coverage will continue increasing and TSRA will be heavier than what has been seen so far this season. Storm motions will be toward the west around 15 kt. Direct hits from TSRA will be capable of producing strong outflow winds, frequent lightning strikes, and MVFR cigs/vsbys with heavy rain. The peak in storm activity is likely before 02Z followed by SHRA thru much of the night for areas north of I-40. Moist, low level upslope flow across eastern NM may lead to a widespread MVFR low cig deck, especially around KLVS. Guyer && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 60 91 61 92 / 30 20 40 20 Dulce........................... 52 84 51 85 / 40 60 60 40 Cuba............................ 55 79 54 81 / 40 60 50 40 Gallup.......................... 58 88 56 87 / 30 20 20 20 El Morro........................ 54 80 53 81 / 30 10 20 20 Grants.......................... 57 84 55 84 / 30 10 20 20 Quemado......................... 57 81 55 80 / 20 10 20 30 Glenwood........................ 63 91 62 88 / 20 20 20 50 Chama........................... 46 78 46 80 / 50 60 60 50 Los Alamos...................... 62 78 60 80 / 40 30 40 30 Pecos........................... 57 75 56 78 / 60 40 40 60 Cerro/Questa.................... 53 76 51 79 / 60 60 50 60 Red River....................... 48 65 46 69 / 60 70 60 70 Angel Fire...................... 37 70 40 74 / 60 70 50 50 Taos............................ 51 80 51 83 / 50 50 40 40 Mora............................ 50 74 50 77 / 70 40 40 50 Espanola........................ 59 85 59 86 / 30 30 30 20 Santa Fe........................ 61 77 59 80 / 50 50 40 60 Santa Fe Airport................ 58 82 58 84 / 40 30 30 30 Albuquerque Foothills........... 63 86 62 85 / 30 20 20 30 Albuquerque Heights............. 67 88 66 87 / 30 10 20 20 Albuquerque Valley.............. 62 90 64 89 / 30 10 20 20 Albuquerque West Mesa........... 65 88 64 87 / 40 10 20 20 Los Lunas....................... 60 91 62 89 / 30 10 20 20 Rio Rancho...................... 65 89 64 88 / 40 10 20 20 Socorro......................... 66 92 66 90 / 20 10 20 20 Sandia Park/Cedar Crest......... 59 79 58 81 / 40 20 20 30 Tijeras......................... 60 82 59 83 / 30 20 20 30 Moriarty/Estancia............... 53 84 54 83 / 30 20 20 20 Clines Corners.................. 56 78 56 80 / 40 20 20 30 Gran Quivira.................... 58 84 58 82 / 10 20 20 20 Carrizozo....................... 62 85 61 82 / 20 20 20 20 Ruidoso......................... 55 77 55 75 / 20 30 20 30 Capulin......................... 57 79 55 81 / 50 40 20 20 Raton........................... 56 82 54 87 / 50 30 20 20 Springer........................ 56 82 55 87 / 40 20 20 20 Las Vegas....................... 53 77 53 80 / 50 30 30 20 Clayton......................... 60 84 60 87 / 30 20 20 20 Roy............................. 61 79 59 83 / 30 20 20 30 Conchas......................... 64 86 65 91 / 30 20 20 20 Santa Rosa...................... 63 85 63 88 / 30 20 20 20 Tucumcari....................... 65 89 66 92 / 20 20 20 20 Clovis.......................... 63 86 62 88 / 10 20 20 20 Portales........................ 64 88 63 89 / 10 20 20 20 Fort Sumner..................... 66 88 65 90 / 10 20 20 10 Roswell......................... 68 90 68 91 / 10 20 20 10 Picacho......................... 64 83 64 83 / 20 20 20 10 Elk............................. 58 79 59 79 / 20 30 30 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight MDT tonight for the following zones... NMZ510>515. && 44
Hazardous weather outlook, Jul 5, 2:54 AM MDT, 14 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 254 AM MDT Thu Jul 5 2018 NMZ501>540-061100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 254 AM MDT Thu Jul 5 2018 This hazardous weather outlook is for portions of northern and central New Mexico. .DAY ONE...Today and Tonight Scattered to numerous thunderstorms are expected today and this evening, primarily over central and north central New Mexico. Storm motions will be slow and rainfall could become locally heavy, possibly leading to areas of flash flooding. Recent wildfire burn scars will be especially susceptible to flash flooding. A few storms may also produce small hail and wind gusts to 50 mph. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Scattered to numerous thunderstorms are expected to favor north central to northwestern New Mexico Friday, Saturday, and potentially into Sunday. Storm motions will be slow and rainfall could become locally heavy with runoff issues over recent wildfire burn scars. An active and rather stormy pattern is possible into much of next week. Localized heavy rainfall will be possible each day, and occasionally strong storms may also produce small hail and wind gusts to 50 mph. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any measured rainfall amounts or observed flash flooding through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 52
In the hours before
Special weather statement, Jul 5, 1:58 PM MDT, 3 hours 13 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
158 PM MDT THU JUL 5 2018
NMZ533-052030-
Guadalupe County-
158 PM MDT THU JUL 5 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GUADALUPE COUNTY
UNTIL 230 PM MDT...
At 158 PM MDT, Doppler radar was tracking a strong thunderstorm over
Newkirk, or 24 miles east of Santa Rosa, moving west at 15 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm along with heavy rain.
Heavy rain will also be possible with this storm.
Locations impacted include...
Newkirk and Cuervo.
This includes Interstate 40 between Mile Markers 285 and 306.
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3494 10419 3489 10455 3522 10448 3522 10444
3511 10414
TIME...MOT...LOC 1958Z 102DEG 15KT 3505 10426Special weather statement, Jul 5, 2:54 PM MDT, 2 hours 17 minutes before
Special Weather Statement National Weather Service Albuquerque NM 254 PM MDT THU JUL 5 2018 NMZ531-532-052130- Eastern San Miguel County-Harding County- 254 PM MDT THU JUL 5 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SAN MIGUEL AND CENTRAL HARDING COUNTIES UNTIL 330 PM MDT... At 253 PM MDT, Doppler radar was tracking a strong thunderstorm near Solano, or 7 miles north of Mosquero, moving south at 15 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm along with heavy rain. Locations impacted include... Mosquero and Solano. If threatening weather approaches your area, take shelter in a sturdy building. && LAT...LON 3592 10412 3596 10391 3569 10378 3566 10417 TIME...MOT...LOC 2053Z 347DEG 13KT 3587 10400
Special weather statement, Jul 5, 2:57 PM MDT, 2 hours 14 minutes before
Special Weather Statement National Weather Service Albuquerque NM 257 PM MDT THU JUL 5 2018 NMZ526-539-052130- Eastern Lincoln County-South Central Mountains- 257 PM MDT THU JUL 5 2018 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY UNTIL 330 PM MDT... At 256 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles northeast of Encinoso, or 32 miles east of Carrizozo, moving west at 25 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm along with heavy rain. Locations impacted include... Encinoso and Jicarilla. If threatening weather approaches your area, take shelter in a sturdy building. && LAT...LON 3386 10525 3369 10524 3362 10573 3389 10574 TIME...MOT...LOC 2056Z 086DEG 38KT 3378 10534
Special weather statement, Jul 5, 3:31 PM MDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
331 PM MDT THU JUL 5 2018
NMZ515-528-052200-
Far Northeast Highlands-East Slopes Sangre de Cristo Mountains-
331 PM MDT THU JUL 5 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SAN MIGUEL AND SOUTH
CENTRAL MORA COUNTIES UNTIL 400 PM MDT...
At 330 PM MDT, Doppler radar was tracking a strong thunderstorm near
La Cueva, or 7 miles southeast of Mora. This storm was nearly
stationary.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm along with heavy rain.
Locations impacted include...
Mora, La Cueva, Tierra Monte, South Carmen, Golondrinas, Luceros and
Rainsville.
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3599 10503 3581 10513 3581 10516 3583 10518
3583 10522 3582 10522 3584 10535 3605 10536
TIME...MOT...LOC 2130Z 190DEG 4KT 3590 10523Special weather statement, Jul 5, 4:22 PM MDT, 49 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
422 PM MDT THU JUL 5 2018
NMZ529-052245-
Northeast Highlands-
422 PM MDT THU JUL 5 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SAN MIGUEL COUNTY
UNTIL 445 PM MDT...
At 422 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Watrous, or 12 miles northeast of Las Vegas, moving
southeast at 20 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm along with heavy rain.
This storm will remain over mainly rural areas of north central San
Miguel County.
This includes Interstate 25 between Mile Markers 354 and 363.
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3556 10471 3541 10499 3569 10515 3577 10500
3577 10495
TIME...MOT...LOC 2222Z 325DEG 17KT 3568 10502Local storm report, Jul 5, 4:54 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
454 PM MDT THU JUL 05 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD 2 W RED RIVER 36.71N 105.44W
07/05/2018 TAOS NM NMDOT
NM 38 CLOSED DUE TO MUDSLIDE
&&
EVENT NUMBER ABQ201800709
JLSThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 12:00 PM MDT | Flash Flood Warning | ABQ | McKinley | 2 hr |
| Jul 5, 1:01 PM MDT | Special Weather Statement | ABQ | De Baca | 29 min |
| Jul 5, 1:08 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 38 min |
| Jul 5, 1:58 PM MDT | Special Weather Statement | ABQ | Guadalupe | 32 min |
| Jul 5, 2:54 PM MDT | Special Weather Statement | ABQ | Harding | 36 min |
| Jul 5, 2:57 PM MDT | Special Weather Statement | ABQ | Lincoln | 33 min |
| Jul 5, 3:31 PM MDT | Special Weather Statement | ABQ | Mora | 29 min |
| Jul 5, 3:44 PM MDT | Areal Flood Advisory | ABQ | Harding, Mora, San Miguel | 2 hr |
| Jul 5, 3:47 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 118 min |
| Jul 5, 4:22 PM MDT | Special Weather Statement | ABQ | San Miguel | 23 min |
| Jul 5, 4:34 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 116 min |
| Jul 5, 4:40 PM MDT | Flash Flood Warning | ABQ | San Miguel | 2 hr |
| Jul 5, 4:48 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel, Santa Fe | 117 min |
| Jul 5, 4:51 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance, Valencia | 114 min |
| Jul 5, 5:18 PM MDT | Special Weather Statement | ABQ | Valencia | 27 min |
| Jul 5, 5:21 PM MDT | Flash Flood Warning | ABQ | Santa Fe | 114 min |
| Jul 5, 5:25 PM MDT | Areal Flood Advisory | ABQ | Valencia | 2 hr |
| Jul 5, 5:32 PM MDT | Flash Flood Warning | ABQ | San Miguel | 118 min |
| Jul 5, 5:44 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
Nearby
Flash Flood Warnings in New Mexico, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.